Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Correction to: ``Zero-one laws for stable measures'' [Proc. Amer. Math. Soc. 45 (1974), 245-252; MR 51 #6901]


Authors: R. M. Dudley and Marek Kanter
Journal: Proc. Amer. Math. Soc. 88 (1983), 689-690
MSC: Primary 60B11; Secondary 60E07, 60F20
Original Article: Proc. Amer. Math. Soc. 131 (2003), 2255-2259.
MathSciNet review: 702300
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A law on a vector space (e.g. the plane) with all one-dimensional marginals stable (of index less than 1) need not be stable, by examples of David Marcus. An error in the authors' proof to the contrary is noted.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60B11, 60E07, 60F20

Retrieve articles in all journals with MSC: 60B11, 60E07, 60F20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0702300-4
PII: S 0002-9939(1983)0702300-4
Article copyright: © Copyright 1983 American Mathematical Society